# SDR IPXA11567495

- Difficulty date: June 3, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N85237
- Condition: Damaged
- Location: Bs 1382
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SCREW STRIKE ON INTERCOSTAL FROM BS 1380-1400, AT STR15R, BS 1382.  REPLACED INTERCOSTAL IAW ER 11-03143 AND EO B757-5310-43226-A.
